# SDR ASAA0540493

- Difficulty date: September 20, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MOPSILL AT BS 987+ 10 INCHES, RBL 48.  REMOVED AND REPLACED RT MOPSILL AT BS 987 + 10 INCHES, RBL 48 IAW SRM.  (K)
